# SDR DL76L991106

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BY MTC E-PATH LIGHTS INOP FROM SEAT 31 BACK ON BOTH SIDES OF THE A/C.  FOUND FUSES AT POWER SUPPLY BLOWN SUPPLY M9010. REPLACED SAME, OPS CHECK NORMAL.
